MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 22 GA X 1-3/8"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 22 GA X 1-3/8"; WIRE, GUIDE, CATHETER
Model Number IPN037160
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
Customer reported "kinked wire but no blood return".No patient injury or harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW RA CATH KIT: 22 GA X 1-3/8"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11809262
Report Number9680794-2021-00220
Device Sequence Number3535097
Product Code DQX
UDI-Device Identifier20801902121572
UDI-Public20801902121572
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2022
Device Model NumberIPN037160
Device Catalogue NumberAK-04122
Device Lot Number13F20K0167
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1